# SDR SWAA2013092320388

- Difficulty date: September 20, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 56,070 hours, 45,223 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 654485114
- Part serial: 10605
- Condition: Broken
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 GROUND SPOILER INBD ACTUATOR FITTING FWD LUG BROKEN.  R & R FITTING IAW SRM.
